Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning a 20 year old female with gastric reflux who on 17-Oct-2006 was vaccinated IM with a first dose of Gardasil vaccine (yeast) (lot#653735/0688F). Concomitant therapy included Nuvaring and Aciphex. That evening the patient experienced quite a bit of nausea and a headache. It was noted that the patient couldn''t study. On 18-Oct-2006, the nausea was gone. The patient thought that her headache was due to new contacts. On 19-Oct-2006, the patient''s headache went away after she took her contacts out. One month later the patient experienced a upper respiratory infection but the nurse practitioner did not think it was related to the vaccine. Unspecified medical attention was sought. No diagnostic laboratory studies were involved. At the time of this report the outcome of upper respiratory infection was unknown. No product quality complaint was involved. Additional information has been requested. The patient stated that the nausea was a small price to pay for protection. On 18-Dec-2006, the patient was vaccinated into the left deltoid with a second dose of GARDASIL (lot# 654885/1424F). No product quality complaint was involved. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166